# SDR IPXA2020062256822

- Difficulty date: May 23, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C MAIN CABIN FLOOR R3 DOOR SURROUND FWD LOWER LIGHTNING HOLE HAS A CRACK.  REPAIRED CRACKED R3 DOOR JAMB SKIN BETWEEN STA 1250-1256 IAW SRM 53-40-15 REPAIR 3 FIG 201. (MAJOR)
